Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am sick with a 100 degree fever. My doctor put me on an antibiotic just incase it wasn't the flu. Can I still take Accutane?

Share this post


Link to post
Share on other sites
I am sick with a 100 degree fever. My doctor put me on an antibiotic just incase it wasn't the flu. Can I still take Accutane?

first, u should check with ur derm and doc that its okay to take the meds in conjunction with eachother... but generally if its a -cycline antibiotic you cant take it with accutane.... whats the antibiotic called?

Share this post


Link to post
Share on other sites

these are questions to ask a doctor... why the hell would ANYONE come to a forum to ask that? Just give the office a call.

Share this post


Link to post
Share on other sites
I am sick with a 100 degree fever. My doctor put me on an antibiotic just incase it wasn't the flu. Can I still take Accutane?

As long as it's not a tetracycline, yes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×